Advertisement

Reachable Sets of Nonlinear Control Systems: Estimation Approaches

  • Tatiana F. FilippovaEmail author
Conference paper
  • 69 Downloads
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11958)

Abstract

The dynamical control systems of a special structure with a combined nonlinearity of quadratic and bilinear kinds presenting in state velocities are studied. The uncertainty in initial states and in system parameters is also assumed and it has a set-membership type when only the bounding sets for unknown items are given. The ellipsoidal estimates of reachable sets are derived using the special structure of studied control system. The techniques of generalized solutions of Hamilton-Jacobi-Bellman (HJB) equations and HJB inequalities together with previously established results of ellipsoidal calculus are applied to find the set-valued estimates of reachable sets as the level sets of a related cost functional. The computational algorithms and related numerical examples are also given.

Keywords

Control system Nonlinearity Reachable set Uncertainty State estimation 

References

  1. 1.
    Asselborn, L., Groß, D., Stursberg, O.: Control of uncertain nonlinear systems using ellipsoidal reachability calculus. In: Proceedings of the 9th IFAC Symposium on Nonlinear Control Systems, Toulouse, France, 4–6 September 2013, IFAC, pp. 50–55 (2013)Google Scholar
  2. 2.
    August, E., Lu, J., Koeppl, H.: Trajectory enclosures for nonlinear systems with uncertain initial conditions and parameters. In: Proceedings of the 2012 American Control Conference, Fairmont Queen Elizabeth, Montréal, Canada, pp. 1488–1493, June 2012Google Scholar
  3. 3.
    Blanchini, F., Miani, S.: Set-Theoretic Methods in Control. Systems & Control: Foundations & Applications. Birkhäuser, Basel (2015)CrossRefGoogle Scholar
  4. 4.
    Boscain, U., Chambrion, T., Sigalotti, M.: On some open questions in bilinear quantum control. In: European Control Conference (ECC), Zurich, Switzerland, July 2013, pp. 2080–2085 (2013)Google Scholar
  5. 5.
    Ceccarelli, N., Di Marco, M., Garulli, A., Giannitrapani, A.: A set theoretic approach to path planning for mobile robots. In: Proceedings of the 43rd IEEE Conference on Decision and Control, Atlantis, Bahamas, pp. 147–152, December 2004Google Scholar
  6. 6.
    Chernousko, F.L., Rokityanskii, D.Ya.: Ellipsoidal bounds on reachable sets of dynamical systems with matrices subjected to uncertain perturbations. J. Optimiz. Theory Appl. 104(1), 1–19 (2000) Google Scholar
  7. 7.
    Crandall, M.G., Evans, L.C., Lions, P.-L.: Some properties of solutions of Hamilton-Jacobi equations. Trans. Am. Math. Soc. 282, 487–502 (1984)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Filippova, T.F.: State estimation for a class of nonlinear dynamic systems with uncertainty through dynamic programming technique. In: Proceedings of the 6th International Conference “Physics and Control - 2013”, PhysCon2013, San Lois Potosi, Mexico, 26–29 August 2013, pp. 1–6 (2013)Google Scholar
  9. 9.
    Filippova, T.F.: Ellipsoidal estimates of reachable sets for control systems with nonlinear terms. In: Proceedings of the IFAC-PapersOnLine: 20th World Congress of the International Federation of Automatic Control (IFAC-2017), Toulouse, France, 9–14 July 2017. 50(1), 15925–15930 (2017)Google Scholar
  10. 10.
    Filippova, T.F.: Estimation of star-shaped reachable sets of nonlinear control systems. In: Lirkov, I., Margenov, S. (eds.) LSSC 2017. LNCS, vol. 10665, pp. 210–218. Springer, Cham (2018).  https://doi.org/10.1007/978-3-319-73441-5_22CrossRefGoogle Scholar
  11. 11.
    Filippova, T.F.: The HJB approach and state estimation for control systems with uncertainty. IFAC-PapersOnLine 51(13), 7–12 (2018)CrossRefGoogle Scholar
  12. 12.
    Filippova, T.F.: Differential equations for ellipsoidal estimates of reachable sets for a class of control systems with nonlinearity and uncertainty. IFAC-PapersOnLine 51(32), 770–775 (2018)CrossRefGoogle Scholar
  13. 13.
    Filippova, T.F.: Description of dynamics of ellipsoidal estimates of reachable sets of nonlinear control systems with bilinear uncertainty. In: Nikolov, G., Kolkovska, N., Georgiev, K. (eds.) NMA 2018. LNCS, vol. 11189, pp. 97–105. Springer, Cham (2019).  https://doi.org/10.1007/978-3-030-10692-8_11CrossRefGoogle Scholar
  14. 14.
    Fleming, W.H., Soner, H.M.: Controlled Markov Processes and Viscosity Solutions, 2nd edn. Springer, New York (2006)zbMATHGoogle Scholar
  15. 15.
    Gurman, V.I.: The Extension Principle in Problems of Control. Fizmatlit, Moscow (1997). (in Russian)zbMATHGoogle Scholar
  16. 16.
    Gusev, M.I., Kurzhanski, A.B.: On the hamiltonian techniques for designing nonlinear observers under set-membership uncertainty. In: Preprints of the 7-th IFAC Symposium on Nonlinear Control Systems, Pretoria, South Africa, 21–24 August 2007, pp. 343–348 (2007)Google Scholar
  17. 17.
    Kishida, M., Braatz, R.D.: Ellipsoidal bounds on state trajectories for discrete-time systems with linear fractional uncertainties. Optim. Eng. 16, 695–711 (2015)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Kuntsevich, V.M., Volosov, V.V.: Ellipsoidal and interval estimation of state vectors for families of linear and nonlinear discrete-time dynamic systems. Cybern. Syst. Anal. 51(1), 64–73 (2015)CrossRefGoogle Scholar
  19. 19.
    Kurzhanski, A.B.: Control and Observation under Conditions of Uncertainty. Nauka, Moscow (1977). (in Russian)Google Scholar
  20. 20.
    Kurzhanski, A.B.: Comparison principle for equations of the Hamilton-Jacobi type. Proc. Steklov Inst. Math. 253(Suppl. 1), 185–195 (2006)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Kurzhanski, A.B.: Hamiltonian techniques for the problem of set-membership state estimation. Int. J. Adapt. Control Signal Process. 25(3), 249–263 (2010)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Kurzhanski, A.B., Varaiya, P.: Dynamics and Control of Trajectory Tubes: Theory and Computation. Systems & Control, Foundations & Applications, vol. 85. Birkhäuser, Basel (2014)zbMATHGoogle Scholar
  23. 23.
    Lions, P.L.: Generalized Solutions of Hamilton-Jacobi Equations. Research Notes in Mathematics, vol. 69. Pitman Advanced Publishing Program, Boston (1982)zbMATHGoogle Scholar
  24. 24.
    Malyshev, V.V., Tychinskii, Yu.D.: Construction of attainability sets and optimization of maneuvers of an artificial Earth satellite with thrusters in a strong gravitational field. Proc. RAS Theory Control Syst. 4, 124–132 (2005)Google Scholar
  25. 25.
    Mazurenko, S.S.: A differential equation for the gauge function of the star-shaped attainability set of a differential inclusion. Doklady Math. 86(1), 476–479 (2012)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Sinyakov, V.V.: Method for computing exterior and interior approximations to the reachability sets of bilinear differential systems. Differ. Equ. 51(8), 1097–1111 (2015)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Schweppe, F.: Uncertain Dynamic Systems. Prentice-Hall, Englewood Cliffs (1973)Google Scholar
  28. 28.
    Subbotin, A.I.: Generalized Solutions of First-order PDE’s. The Dynamic Optimization Perspective. Birkhauser, Boston (1995)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Optimal ControlKrasovskii Institute of Mathematics and Mechanics, Russian Academy of SciencesEkaterinburgRussian Federation
  2. 2.Ural Federal UniversityEkaterinburgRussian Federation

Personalised recommendations